Interconnection of J-lossless behaviours

Share/Save/Bookmark

Rao, Shodhan (2010) Interconnection of J-lossless behaviours. Systems & Control Letters, 59 (6). pp. 323-332. ISSN 0167-6911

[img] PDF
Restricted to UT campus only
: Request a copy
491kB
Abstract:In this paper, motivated by the phenomenon of the interconnection of lossless electrical networks, a class of behaviours known as J-lossless behaviours is introduced, where J is a symmetric two-variable polynomial matrix. It is shown that for certain values of J, interconnection of J-lossless behaviours leads to an oscillatory behaviour. Physically this translates to the fact that interconnection of two multi-port lossless electrical networks results in an autonomous lossless electrical network. Finally, the problem of decomposition of an oscillatory behaviour with a given characteristic polynomial as an interconnection of two single-input–single-output behaviours, such that one has a lossless positive real transfer function and the other has a lossless negative real transfer function is also considered. This problem can be viewed as an inverse problem to the one of interconnection of J-lossless behaviours.
Item Type:Article
Copyright:© 2010 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72318
Official URL:http://dx.doi.org/10.1016/j.sysconle.2010.03.007
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page